Advanced Search
Article Contents
Article Contents

Anisotropically diffused and damped Navier-Stokes equations

Abstract Related Papers Cited by
  • The incompressible Navier-Stokes equations with anisotropic diffusion and anisotropic damping is considered in this work. For the associated initial-boundary value problem, we prove the existence of weak solutions and we establish an energy inequality satisfied by these solutions. We prove also under what conditions the solutions of this problem extinct in a finite time.
    Mathematics Subject Classification: Primary: 35Q35, 35D30, 35B40; Secondary: 76D05, 76D03.


    \begin{equation} \\ \end{equation}
  • [1]

    S.N. Antontsev, J.I. Díaz and S.I. Shmarev., Energy methods for free boundary problems. Progr. Nonlinear Differential Equations Appl. 48, Birkhäuser, 2002.


    S.N. Antontsev and H.B. de Oliveira., Analysis of the existence for the steady Navier-Stokes equations with anisotropic diffusion. Adv. Differential Equations 19 (2014) no. 5-6, 441-472.


    S.N. Antontsev and H.B. de Oliveira., Evolution problems of Navier-Stokes type with anisotropic diffusion. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 1-26, First online: 17 December 2015.


    I. Fragalà, F. Gazzola and B. Kawohl., Existence and nonexistence results for anisotropic quasilinear elliptic equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (2004), no. 5, 715-734.


    J.K. Djoko, and P.A. Razafimandimby., Analysis of the Brinkman-Forchheimer equations with slip boundary conditions. Appl. Anal. 93 (2014), no. 7, 1477-1494.


    J. Frehse, J. Málek and M. Steinhauer., On analysis of steady flows of fluids with shear-dependent viscosity based on the Lipschitz truncation method. SIAM J. Math. Anal. 34 (2003), no. 5, 1064-1083.


    J. Haškovec and C. Schmeiser., A note on the anisotropic generalizations of the Sobolev and Morrey embedding theorems. Monatsh. Math. 158 (2009), no. 1, 71-79.


    V. Kalantarov and S. Zelik., Smooth attractors for the Brinkman-Forchheimer equations with fast growing nonlinearities. Commun. Pure Appl. Anal. 11 (2012), no. 5, 2037-2054.


    J.-L. Lions., Quelques mèthodes de résolution des problèmes aux limites non liniaires. Dunod, Paris, 1969.


    J. Málek, J. Nečas, M. Rokyta and M.R$\dot u$žička., Weak and measure-valued solutions to evolutionary PDEs. Chapman & Hall, London, 1996.


    H.B. de Oliveira., On the influence of an absorption term in incompressible fluid flows. Adv. Math. Fluid Mech. Springer-Verlag (2010), 409-424.


    H.B. de Oliveira., Existence of weak solutions for the generalized Navier-Stokes equations with damping. NoDEA Nonlinear Differential Equations Appl. 20 (2013) no. 3, 797-824.


    J. Rákosník., Some remarks to anisotropic Sobolev spaces. II. Beiträge Anal. No. 15 (1980), 127-140 (1981).


    M. Troisi., Teoremi di inclusione per spazi di Sobolev non isotropi. Ricerche Mat. 18 (1969), 3-24.

  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views() PDF downloads(343) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint